MathSciNet Relay Station
MathSciNet bibliographic data
MR2761243 35L65 (35B44 35L40 35L67)
Tsikkou, Charis Hyperbolic conservation laws with large initial data. Is the Cauchy problem well-posed? Quart. Appl. Math. 68 (2010), no. 4, 765–781.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement